REAL

Items where Subject is "Q Science / természettudomány > QA Mathematics / matematika > QA72 Algebra / algebra"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Jump to: A | B | D | F | J | K | L | M | R | S | V | Z | Á
Number of items at this level: 91.

A

Adaricheva, K. and Maróti, Miklós and McKenzie, R. and Nation, J. B. and Zenk, E. R. (2006) The Jónsson-Kiefer Property. Studia Logica, 83 (1-3). pp. 111-131. ISSN 0039-3215

B

B. Szendrei, Mária and Hartmann, Miklós and Maróti, Miklós and Szabó, László and Szendrei, Ágnes and Waldhauser, Tamás and Zádori, László (2009) Algebrai struktúrák és algoritmusok = Algebraic structures and algorithms. Project Report. OTKA.

Barto, Libor and Kozik, Marcin and Maróti, Miklós and McKenzie, Ralph and Niven, Todd (2009) Congruence modularity implies cyclic terms for finite algebras. Algebra Universalis, 61 (3-4). pp. 365-380. ISSN 0002-5240

Blomer, V. and Harcos, Gergely (2009) L-functions, automorphic forms, and arithmetic. In: Symmetries in Algebra and Number Theory. Universitätsverlag, Göttingen, pp. 11-25. ISBN 978-3-940344-96-0

Borbély, A. and Bódi, Viktor and Brindza, B. and Krausz, T. (1997) Covering theorems for Artinian rings. Publicationes Mathematicae Debrecen, 51 (3-4). pp. 323-329. ISSN 0033-3883

Botelho, Fernanda and Jamison, James and Molnár, Lajos (2013) Algebraic reflexivity of isometry groups and automorphism groups of some operator structures. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, inpres. pp. 1-23. ISSN 0022-247X

Bódi, Béla and Balogh, Zsolt Ádám and Bódi, Viktor and Szakács, Attila and Király, Bertalan and Patay, Zoltán and Kurdics, János (2006) Csoportgyűrűk és keresztszorzatok = Group rings and crossed products. Project Report. OTKA.

Bódi, Béla and Szakács, Attila (1989) Unitary subgroup of the multiplicative group of a modular group algebra of a finite abelian p-group. Mathematical Notes, 45 (5-6). pp. 445-450. ISSN 0001-4346 (print), 1573-8876 (online)

Bódi, Viktor (2009) Group algebras whose group of units are powerful. JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 87 (3). pp. 325-328. ISSN 1446-7887

Bódi, Viktor (2007) Modular group algebras with almost maximal Lie nilpotency indices II. Mathematica Japonica, 65 (2). pp. 267-271. ISSN 0025-5513

Bódi, Viktor (2003) On a filtered multiplicative bases of group algebras II. Dedicated to Professor P. M. Gudivok on his 65th birthday. Algebras and Representation Theory, 6 (3). pp. 353-368. ISSN 1386-923X (print), 1572-9079 (online)

Bódi, Viktor (2000) On a filtered multiplicative basis of group algebras. Archiv der Mathematik, 74 (2). pp. 81-88. ISSN 0003-889X (print), 1420-8938 (online)

Bódi, Viktor (2000) On elements in algebras having finite number of conjugates. Publicationes Mathematicae Debrecen, 57 (1-2). pp. 231-239. ISSN 0033-3883

Bódi, Viktor (2001) On symmetric units in group algebras. Communications in Algebra, 29 (12). pp. 5411-5422. ISSN 0092-7872 (print), 1532-4125 (online)

Bódi, Viktor (1997) Structure of normal twisted group rings. Publicationes Mathematicae Debrecen, 51 (3-4). pp. 279-293. ISSN 0033-3883

Bódi, Viktor (2006) Symmetric Units and Group Identities in Group Algebras. Acta Academiae Paedagogicae Nyiregyháziensis, 22 (2). pp. 149-159. ISSN 0866-0182 (print), 1786-0091 (online)

Bódi, Viktor (1995) Twisted group rings whose units form an FC-group. Canadian Journal of Mathematics, 47 (2). pp. 274-289. ISSN 0008-414X

Bódi, Viktor and Dokuchaev, M. (2002) Group algebras whose involutory units commute. Algebra Colloquium, 9 (1). pp. 49-64. ISSN 1005-3867

Bódi, Viktor and Grishkov, A. and Siciliano, S. (2011) Filtered multiplicative bases of restricted enveloping algebras. ALGEBRAS AND REPRESENTATION THEORY, 14 (4). pp. 601-608. ISSN 1386-923X

Bódi, Viktor and Gudivok, P. M. and Rudko, V. P. (2004) Torsion-free crystallographic groups with indecomposable holonomy group II. Journal of Group Theory, 7 (4). pp. 555-569. ISSN 1433-5883 (print), 1435-4446 (online)

Bódi, Viktor and Gudivok, P. M. and Rudko, V. P. (2002) Torsion-free groups with indecomposable holonomy group. I. Journal of Group Theory, 5 (1). pp. 75-96. ISSN 1433-5883 (print), 1435-4446 (online)

Bódi, Viktor and Hertweck, M. (2008) Zassenhaus conjecture for central extensions of S5. JOURNAL OF GROUP THEORY, 11 (1). pp. 63-74. ISSN 1433-5883

Bódi, Viktor and Hofert, C. and Kimmerle, W. (2004) On the first Zassenhaus conjecture for integral group rings. Publicationes Mathematicae Debrecen, 65 (3-4). pp. 291-303. ISSN 0033-3883

Bódi, Viktor and Juhász, Tibor and Spinelli, Ernesto (2006) Modular Group Algebras with Almost Maximal Lie Nilpotency Indices. Algebras and Representation Theory, 9 (3). pp. 259-266. ISSN 1386-923X (print), 1572-9079 (online)

Bódi, Viktor and Konovalov, A. B. (2009) Integral group ring of Rudvalis simple group. UKRAINSKII MATEMATICHNII ZHURNAL, 61 (1). pp. 3-13. ISSN 0041-6053

Bódi, Viktor and Konovalov, A. B. (2008) Integral group ring of the Mathieu simple group M(23). Communications in Algebra, 36 (7). pp. 2670-2680. ISSN 0092-7872 (print), 1532-4125 (online)

Bódi, Viktor and Konovalov, A. B. (2007) Integral group ring of the first Mathieu simple group. LONDON MATHEMATICAL SOCIETY LECTURE NOTE SERIES, 339 (1). pp. 237-245. ISSN 0076-0552

Bódi, Viktor and Konovalov, A. B. (2010) Torsion units in integral group ring of Higman-Sims Simple Group. STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, 47 (1). pp. 1-11. ISSN 0081-6906

Bódi, Viktor and Konovalov, A. B. and Grishkov, A. N. (2009) Kimmerle conjecture for the Held and O'Nan sporadic simple groups. MATHEMATICA JAPONICA, 69 (3). pp. 233-241. ISSN 0025-5513

Bódi, Viktor and Konovalov, A. B. and Linton, S. (2008) Torsion units in integral group ring of the Mathieu simple group M22. LONDON MATHEMATICAL SOCIETY JOURNAL OF COMPUTATION AND MATHEMATICS, 11. pp. 28-39. ISSN 1461-1570

Bódi, Viktor and Konovalov, A. B. and Marcos, E. N. (2008) Integral group ring of the Suzuki sporadic simple group. PUBLICATIONES MATHEMATICAE-DEBRECEN, 72 (3-4). pp. 487-503. ISSN 0033-3883

Bódi, Viktor and Konovalov, A. B. and Siciliano, S. (2007) Integral group of the Mathieu simple group M(12). Rendiconti del Circolo Matematico di Palermo, 56 (2). pp. 125-136. ISSN 0009-725X (print), 1973-4409 (online)

Bódi, Viktor and Kovács, L. G. (1994) Unitary units in modular group algebras. Manuscripta Mathematica, 84 (1). pp. 57-72. ISSN 0025-2611 (print), 1432-1785 (online)

Bódi, Viktor and Kovács, L. G. and Sehgal, S. K. (1996) Symmetric units in modular group algebras. Communications in Algebra, 24 (3). pp. 803-808. ISSN 0092-7872 (print), 1532-4125 (online)

Bódi, Viktor and Parmenter, M. M. (1997) Symmetric units in integral group rings. Publicationes Mathematicae Debrecen, 50 (3-4). pp. 369-372. ISSN 0033-3883

Bódi, Viktor and Rosa, A. L. (2000) On the order of the unitary subgroup of a modular group algebra. Communications in Algebra, 28 (4). pp. 1897-1905. ISSN 0092-7872 (print), 1532-4125 (online)

Bódi, Viktor and Rudko, V. P. (2006) Extensions of the representation modules of a prime order group. Journal of Algebra, 295 (2). pp. 441-451. ISSN 0021-8693

Bódi, Viktor and Spinelli, Ernesto (2004) Modular group algebras with maximal Lie nilpotency indices. Publicationes Mathematicae Debrecen, 65 (1-2). pp. 243-252. ISSN 0033-3883

Bódi, Viktor and Srivastava, J. B. (2010) Lie nilpotency indices of modular group algebras. ALGEBRA COLLOQUIUM, 17 (1). pp. 17-26. ISSN 1005-3867

D

Davey, Brian A. and Jackson, Marcel and Maróti, Miklós and McKenzie, Ralph (2008) Principal and syntactic congruences in congruence-distributive and congruence-permutable varieties. Journal of the Australian Mathematical Society, 85 (1). pp. 59-74. ISSN 1446-7887

F

Foldes, Stephan and Szigeti, Jenő (2006) Maximal compatible extensions of partial orders. JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 81 (2). pp. 245-252. ISSN 1446-7887

Freese, R. and Jezek, J. and Jipsen, P. and Markovic, P. and Maróti, Miklós and McKenzie, R. (2002) The variety generated by order algebras. Algebra Universalis, 47 (2). pp. 103-138. ISSN 0002-5240

J

Jezek, J. and Kepka, T. and Maróti, Miklós (2009) The endomorphism semiring of a semilattice. Semigroup Forum, 78 (1). pp. 21-26. ISSN 0037-1912

Jezek, J. and Markovic, P. and Maróti, Miklós and McKenzie, R. (2000) Equations of tournaments are not finitely based. Discrete Mathematics, 211 (1-3). pp. 243-248. ISSN 0012-365X

Jezek, J. and Markovic, P. and Maróti, Miklós and McKenzie, R. (1999) The variety generated by tournaments. Acta Universitatis Carolinae Mathematica et Physica, 40 (1). pp. 21-41. ISSN 0001-7140

Jezek, J. and Maróti, Miklós and McKenzie, R. (2005) Quasiequational Theories of Flat Algebras. Czechoslovak Mathematical Journal, 55 (3). pp. 665-675. ISSN 0011-4642

K

Karsai, Gábor and Maróti, Miklós and Lédeczi, Ákos and Gray, Jeff and Sztipanovits, János (2004) Composition and Cloning in Modeling and Meta-Modeling. IEEE Transactions on Control Systems Technology, 12 (2). pp. 263-278. ISSN 1063-6536

Kusy, Branislav and Balogh, György and Sallai, János and Lédeczi, Ákos and Maróti, Miklós (2007) inTrack: High Precision Tracking of Mobile Sensor Nodes. In: Wireless Sensor Networks. Lecture Notes in Computer Science (4373). Springer, Berlin : Heidelberg : New York, pp. 51-66. ISBN 978-3-540-69829-6

Kusy, Branislav and Dutta, Prabal and Levis, Philips and Maróti, Miklós and Lédeczi, Ákos and Culler, David (2006) Elapsed time on arrival: a simple and versatile primitive for canonical time synchronisation services. International Journal of Ad Hoc and Ubiquitous Computing, 1 (4). pp. 239-251. ISSN 1743-8225

Körtesi, Péter and Szigeti, Jenő (1994) On permanental identities over matrix rings. COMMUNICATIONS IN ALGEBRA, 22 (1). pp. 159-171. ISSN 0092-7872

Körtesi, Péter and Szigeti, Jenő (2000) The adjacency matrix of a directed graph over the Grassmann algebra. In: Algebra and its applications. American Mathematical Society, Providence, pp. 319-322.

Körtesi, Péter and Szigeti, Jenő (2005) A general approach to the Fitting lemma. MATHEMATIKA, 52 (1-2). pp. 155-160. ISSN 0025-5793

L

Lakatos, Piroska (2001) Additive functions on trees. COLLOQUIUM MATHEMATICUM, 89 (1). pp. 135-145. ISSN 0010-1354

Lakatos, Piroska (1996) Characterizations of some classes of quasi-hereditary algebras. COMPTES RENDUS MATHEMATIQUES DE L'ACADEMIE DES SCIENCES DE LA SOCIÉTÉ DU ROYALE CANADA, 18. pp. 1-4. ISSN 0706-1994

Lakatos, Piroska (1999) On Coxeter polynomials of wild stars. LINEAR ALGEBRA AND ITS APPLICATIONS, 293. pp. 159-170. ISSN 0024-3795

Lakatos, Piroska (2000) On a theorem of V. Dlab. ALGEBRAS AND REPRESENTATION THEORY, 3 (1). pp. 99-103. ISSN 1386-923X

Lakatos, Piroska (1998) On construction of some classes if quasi-hereditary algebras. COMMUNICATIONS IN ALGEBRA, 5. pp. 1567-1576. ISSN 0092-7872

Lakatos, Piroska (1999) On spectral radius of Coxeter transformation of trees. PUBLICATIONES MATHEMATICAE-DEBRECEN, 54 (1). pp. 181-187. ISSN 0033-3883

Lakatos, Piroska (2002) On zeros of reciprocal polynomials. PUBLICATIONES MATHEMATICAE-DEBRECEN, 61 (3-4). pp. 645-661. ISSN 0033-3883

Lakatos, Piroska (2003) A new construction of Salem polynomials. COMPTES RENDUS MATHEMATIQUES DE L'ACADEMIE DES SCIENCES DE LA SOCIÉTÉ DU ROYALE CANADA, 25 (2). pp. 47-54. ISSN 0706-1994

Lakatos, Piroska and Dlab, V. (2003) On bounds of spectral radii of of Coxeter. LINEAR ALGEBRA AND ITS APPLICATIONS, 365. pp. 143-153. ISSN 0024-3795

Lakatos, Piroska and Losonczi, László (2007) Circular interlacing with reciprocal polynomials. MATHEMATICAL INEQUALITIES AND APPLICATIONS, 10 (4). pp. 761-769. ISSN 1331-4343

Lakatos, Piroska and Losonczi, László (2003) On zeros of reciprocal polynomials of odd degree. JOURNAL OF INEQUALITIES IN PURE AND APPLIED MATHEMATICS, 4 (3). pp. 1-8. ISSN 1443-5756

Lédeczi, Ákos and Bakay, Árpád and Maróti, Miklós and Völgyesi, Péter and Nordstrom, Greg and Sprinkle, Jonathan and Karsai, Gábor (2001) Composing domain-specific design environments. Computer, 34 (11). pp. 44-51. ISSN 0018-9162

Lédeczi, Ákos and Nádas, András and Völgyesi, Péter and Balogh, György and Kusy, Branislav and Sallai, János and Pap, Gábor and Dóra, Sebestyén and Molnár, Károly and Maróti, Miklós and Simon, Gyula (2005) Countersniper system for urban warfare. ACM Transactions on Sensor Networks, 1 (2). pp. 153-177. ISSN 1550-4859

M

Maróti, Miklós (2007) On the (un)decidability of a near-unanimity term. Algebra Universalis, 57 (2). pp. 215-237. ISSN 0002-5240

Maróti, Miklós (1997) Semilattices with a group of automorphisms. Algebra Universalis, 38 (3). pp. 238-265. ISSN 0002-5240

Maróti, Miklós and McKenzie, Ralph (2008) Existence theorems for weakly symmetric operations. Algebra Universalis, 59 (3-4). pp. 463-489. ISSN 0002-5240

Maróti, Miklós and McKenzie, Ralph (2004) Finite basis problems and results for quasivarieties. Studia Logica, 78 (1-2). pp. 293-320. ISSN 0039-3215

Maróti, Miklós and Simon, Gyula and Lédeczi, Ákos and Sztipanovits, János (2004) Shooter localization in urban terrain. Computer, 37 (8). pp. 60-61. ISSN 0018-9162

Meyer, Johan and Szigeti, Jenő and van Wyk, Leon (2009) On ideals of triangular matrix rings. PERIODICA MATHEMATICA HUNGARICA, 59 (1). pp. 109-115. ISSN 0031-5303

R

Radeleczki, Sándor and Szigeti, Jenő (2005) Linear orders on general algebras. ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS, 22. pp. 41-62. ISSN 0167-8094

Retallack, G. J. and Mindszenty, Andrea (1995) Well preserved late precambrian paleosols from Northwest Scotland - Reply. Journal of Sedimentary Research. Section A - Sedimentary Petrology and Process, 65 (2). p. 445. ISSN 1073-130X

Révész, Gábor and Szigeti, Jenő (1995) Eulerian trace identities. DISCRETE MATHEMATICS, 147 (1-3). pp. 313-319. ISSN 0012-365X

S

Schneider, Csaba (2009) Algebrai és komputer-algebrai témák = Topics in algebra and computer algebra. Project Report. OTKA.

Sehgal, Sudarshan and Szigeti, Jenő (2002) Matrices over centrally Z_2-graded rings. BEITRÄGE ZUR ALGEBRA UND GEOMETRIE, 43 (2). pp. 399-406. ISSN 0138-4821

Szigeti, Jenő (2006) Cayley-Hamilton theorem for matrices over an arbitrary ring. SERDICA MATHEMATICAL JOURNAL, 32 (2-3). pp. 269-276. ISSN 1310-6600

Szigeti, Jenő (1995) Eulerian *-polynomial identities on matrix algebras. COMMUNICATIONS IN ALGEBRA, 23 (1). pp. 245-253. ISSN 0092-7872

Szigeti, Jenő (2008) Linear algebra in lattices and nilpotent endomorphisms of semisimple modules. JOURNAL OF ALGEBRA, 319 (1). pp. 296-308. ISSN 0021-8693

Szigeti, Jenő (2005) Linear orders on rings. COMMUNICATIONS IN ALGEBRA, 33 (8). pp. 2683-2695. ISSN 0092-7872

Szigeti, Jenő (1997) New determinants and the Cayley-Hamilton theorem for matrices over Lie nilpotent rings. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 125 (8). pp. 2245-2254. ISSN 0002-9939

Szigeti, Jenő (1990) On well-ordered mono-unary algebras. ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS, 7 (1). pp. 77-81. ISSN 0167-8094

Szigeti, Jenő (1994) Permanental polynomial identities on matrix rings. JOURNAL OF ALGEBRA, 165 (2). pp. 389-393. ISSN 0021-8693

Szigeti, Jenő (1985) U-lifters of single morphisms in the category of F-algebras. PUBLICATIONES MATHEMATICAE-DEBRECEN, 32 (1-2). pp. 37-41. ISSN 0033-3883

Szigeti, Jenő (1984) A note on reflective subcategories defined by partial algebras. COMMENTATIONES MATHEMATICAE UNIVERSITATIS CAROLINAE, 25 (2). pp. 319-323. ISSN 0010-2628

Szigeti, Jenő and Tuza, Zsolt (1997) Generalized colorings and avoidable orientations. DISCUSSIONES MATHEMATICAE GRAPH THEORY, 17 (1). pp. 137-145. ISSN 1234-3099

Szigeti, Jenő and Tuza, Zsolt and Révész , Gábor (1993) Eulerian polynomial identities on matrix rings. JOURNAL OF ALGEBRA, 161 (1). pp. 90-101. ISSN 0021-8693

Szigeti, Jenő and van Wyk, Leon (2007) Subrings which are closed with respect to taking the inverse. JOURNAL OF ALGEBRA, 318 (2). pp. 1068-1076. ISSN 0021-8693

V

Völgyesi, Péter and Maróti, Miklós and Dóra, S. and Osses, E. and Lédeczi, Ákos (2005) Software composition and verification for sensor networks. Science of Computer Programming, 56 (1-2). pp. 191-210. ISSN 0167-6423

Z

Zádori, László and B. Szendrei, Mária and Czédli, Gábor and Dormán, Miklós and Maróti, Miklós and Szabó, László and Szendrei, Ágnes and Waldhauser, Tamás (2010) Algebraosztályok és klónok = Classes of algebras and clones. Project Report. OTKA.

Á

Ágoston, István and Lukács, Erzsébet (2012) Kváziöröklődő és rétegezett algebrák = Quasi-hereditary and stratified algebras. Project Report. OTKA.

This list was generated on Thu Jul 31 13:32:13 2014 CEST.